# SDR CA960321008

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Concentrator
- Part number: 350E5151022
- Condition: Failed
- Location: Sdac Nr 1
- Part time: 14,196 hours
- Stage of operation: CR
- Nature of condition: G, J
- Precautionary procedure: A, B

## Discrepancy

(CAN)DURING FLIGHT, ALL ECAM WARNINGS, MASTER CAUTION, MASTER WARNING BELLS BEGAN CYCLING. PRESSURIZATION CLIMBED, EMERGENCY DESCENT INITIATED, COULD NOT STOP CYCLING OF WARNINGS OR FAULTS. MAINTENANCE TRO UBLESHOOTING LED TO SDAC #1 FAULT. SDAC REPLACED. SUBSEQUENT REVIEW OF PILOTS REPORT INDICATES THERE MAY NOT HAVE BEEN A TRUE DEPRESSURIZATION PROBLEM AND THE EMERGENCY DESCENT WAS PERFORMED AS A PRECAUTION. AIRBUS ADVISED OF THE INCIDENT.
